skip to content
Tilings of the plane, hyperbolic groups, and small cancellation conditions Preview this item
ClosePreview this item
Checking...

Tilings of the plane, hyperbolic groups, and small cancellation conditions

Author: Milé Krajčevski
Publisher: Providence, R.I. : American Mathematical Society, ©2001.
Series: Memoirs of the American Mathematical Society, no. 733.
Edition/Format:   eBook : Document : EnglishView all editions and formats
Summary:
Preface Acknowledgments Introduction Small cancellation theory of $\mathcal{T}$ Tilings Bibliography.
Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

 

Find a copy online

Links to this item

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Genre/Form: Electronic books
Additional Physical Format: Print version:
Krajčevski, Milé, 1954-
Tilings of the plane, hyperbolic groups, and small cancellation conditions /
Material Type: Document, Internet resource
Document Type: Internet Resource, Computer File
All Authors / Contributors: Milé Krajčevski
ISBN: 9781470403263 1470403269
OCLC Number: 851088862
Notes: "Volume 154, number 733 (fourth of 5 numbers)."
Description: 1 online resource (viii, 59 pages) : illustrations.
Contents: Preface 1. Introduction 2. Small cancellation theory of $\mathcal {T}$ 3. Tilings.
Series Title: Memoirs of the American Mathematical Society, no. 733.
Responsibility: Milé Krajčevski.

Abstract:

This volume is intended for graduate students and research mathematicians interested in group theory and generalizations.  Read more...

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.
Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


Primary Entity

<http://www.worldcat.org/oclc/851088862> # Tilings of the plane, hyperbolic groups, and small cancellation conditions
    a schema:Book, schema:MediaObject, schema:CreativeWork ;
   library:oclcnum "851088862" ;
   library:placeOfPublication <http://id.loc.gov/vocabulary/countries/riu> ;
   library:placeOfPublication <http://experiment.worldcat.org/entity/work/data/36150033#Place/providence_r_i> ; # Providence, R.I.
   schema:about <http://id.worldcat.org/fast/845304> ; # Cancellation theory (Group theory)
   schema:about <http://id.worldcat.org/fast/1150951> ; # Tiling (Mathematics)
   schema:about <http://id.worldcat.org/fast/965721> ; # Hyperbolic groups
   schema:about <http://dewey.info/class/510/e21/> ;
   schema:bookFormat schema:EBook ;
   schema:copyrightYear "2001" ;
   schema:creator <http://viaf.org/viaf/28873530> ; # Milé Krajčevski
   schema:datePublished "2001" ;
   schema:description "Preface Acknowledgments Introduction Small cancellation theory of $\mathcal{T}$ Tilings Bibliography."@en ;
   schema:exampleOfWork <http://worldcat.org/entity/work/id/36150033> ;
   schema:genre "Electronic books"@en ;
   schema:inLanguage "en" ;
   schema:isPartOf <http://worldcat.org/issn/0065-9266> ; # Memoirs of the American Mathematical Society ;
   schema:isPartOf <http://worldcat.org/issn/1947-6221> ; # Memoirs of the American Mathematical Society,
   schema:isSimilarTo <http://worldcat.org/entity/work/data/36150033#CreativeWork/tilings_of_the_plane_hyperbolic_groups_and_small_cancellation_conditions> ;
   schema:name "Tilings of the plane, hyperbolic groups, and small cancellation conditions"@en ;
   schema:productID "851088862" ;
   schema:publication <http://www.worldcat.org/title/-/oclc/851088862#PublicationEvent/providence_r_i_american_mathematical_society_2001> ;
   schema:publisher <http://experiment.worldcat.org/entity/work/data/36150033#Agent/american_mathematical_society> ; # American Mathematical Society
   schema:url <http://public.eblib.com/choice/publicfullrecord.aspx?p=3114433> ;
   schema:url <http://dx.doi.org/10.1090/memo/0733> ;
   schema:url <http://site.ebrary.com/id/11041211> ;
   schema:workExample <http://worldcat.org/isbn/9781470403263> ;
   wdrs:describedby <http://www.worldcat.org/title/-/oclc/851088862> ;
    .


Related Entities

<http://experiment.worldcat.org/entity/work/data/36150033#Agent/american_mathematical_society> # American Mathematical Society
    a bgn:Agent ;
   schema:name "American Mathematical Society" ;
    .

<http://experiment.worldcat.org/entity/work/data/36150033#Place/providence_r_i> # Providence, R.I.
    a schema:Place ;
   schema:name "Providence, R.I." ;
    .

<http://id.worldcat.org/fast/1150951> # Tiling (Mathematics)
    a schema:Intangible ;
   schema:name "Tiling (Mathematics)"@en ;
    .

<http://id.worldcat.org/fast/845304> # Cancellation theory (Group theory)
    a schema:Intangible ;
   schema:name "Cancellation theory (Group theory)"@en ;
    .

<http://id.worldcat.org/fast/965721> # Hyperbolic groups
    a schema:Intangible ;
   schema:name "Hyperbolic groups"@en ;
    .

<http://viaf.org/viaf/28873530> # Milé Krajčevski
    a schema:Person ;
   schema:birthDate "1954" ;
   schema:familyName "Krajčevski" ;
   schema:givenName "Milé" ;
   schema:name "Milé Krajčevski" ;
    .

<http://worldcat.org/entity/work/data/36150033#CreativeWork/tilings_of_the_plane_hyperbolic_groups_and_small_cancellation_conditions>
    a schema:CreativeWork ;
   rdfs:label "Tilings of the plane, hyperbolic groups, and small cancellation conditions /" ;
   schema:description "Print version:" ;
   schema:isSimilarTo <http://www.worldcat.org/oclc/851088862> ; # Tilings of the plane, hyperbolic groups, and small cancellation conditions
    .

<http://worldcat.org/isbn/9781470403263>
    a schema:ProductModel ;
   schema:isbn "1470403269" ;
   schema:isbn "9781470403263" ;
    .

<http://worldcat.org/issn/0065-9266> # Memoirs of the American Mathematical Society ;
    a bgn:PublicationSeries ;
   schema:hasPart <http://www.worldcat.org/oclc/851088862> ; # Tilings of the plane, hyperbolic groups, and small cancellation conditions
   schema:issn "0065-9266" ;
   schema:name "Memoirs of the American Mathematical Society ;" ;
    .

<http://worldcat.org/issn/1947-6221> # Memoirs of the American Mathematical Society,
    a bgn:PublicationSeries ;
   schema:hasPart <http://www.worldcat.org/oclc/851088862> ; # Tilings of the plane, hyperbolic groups, and small cancellation conditions
   schema:issn "1947-6221" ;
   schema:name "Memoirs of the American Mathematical Society," ;
    .


Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.